# SDR JJBA20231030051

- Difficulty date: October 17, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 41,663 hours, 28,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, 2X ANGLES FOUND CRACKED ON LH BEAM AND 2X ANGLE CRACKED ON MID OMEGA BEAM AT FWD AND AFT DIGITAL PLATE JUNCTION. ANGLE REMOVED AND REPLACED
